# SDR REXA2016092401840

- Difficulty date: September 24, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N601LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15145
- Aircraft time: 21,491 hours, 13,502 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313551S
- Condition: Corroded
- Location: Bs 319.7
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY FRAME BS 319.7 CORRODED BETWEEN STRINGERS  25L-25R. REPAIRED THE FRAME IAW REO 670-53-21-799 REV.
